MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS 3 ND MYOCARDIAL PROTECTION SYSTEM; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS 3 ND MYOCARDIAL PROTECTION SYSTEM; CPBP HEAT EXCHANGER
Model Number 5301000ND
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Electrolyte Imbalance (2196)
Date of Event 05/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was received from (b)(6) memorial.The device error log was reviewed and it was noted that there were arrest occlusion alarms that showed to the user during the case.Based on the log data that was reviewed, it does not seem that the console caused or contributed to the complaint condition of high serum potassium.The console was found to have delievered the correct/expected amount that was intended to be delivered by the user based on the settings that were utilized during the case.Quest will continue to monitor this complaint condition.Quest has concluded its investigation of this device.
 
Event or Problem Description
It was reported by (b)(6) memorial of an alleged issue with mps 3 nd unit.The unit was alleged to have repeatedly errored (ec 103) while trying to deliver cardioplegia.The unit was powered down and re-started with no success.After the final dose was given and the cross clamp was removed, a blood gas level was drawn and noted a high serum potassium level.It was confirmed that there were no patient complications.

Brand Name
MPS 3 ND MYOCARDIAL PROTECTION SYSTEM
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key17075669
Report Number1649914-2023-00017
Device Sequence Number20357218
Product Code DTR
UDI-Device Identifier20634624531004
UDI-Public20634624531004
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5301000ND
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Initial Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown